Soft tissue coverage in open fractures of tibia (Author’s reply)

Kamath, Jagannath B and Shetty, Shantaram. M and Verghese, Thangam Joshua and *, Ajith Kumar and *, Harshvardhan and Naik, Deepak M (2013) Soft tissue coverage in open fractures of tibia (Author’s reply). Indian Journal of Orthopaedics, 47 (3). pp. 317-318.

[img] PDF
IndianJOrthop473317-8646863_022406.pdf - Published Version
Restricted to Registered users only

Download (389kB) | Request a copy
Item Type: Article
Subjects: Medicine > KMC Mangalore > Surgery
Depositing User: KMCMLR User
Date Deposited: 05 Mar 2014 06:54
Last Modified: 05 Mar 2014 06:54
URI: http://eprints.manipal.edu/id/eprint/139000

Actions (login required)

View Item View Item